Related Questions

Is it possible to have primary or secondary aldosteronism with normal blood pressure? My K levels have been declining over the years; current lvl=3.2

Possible. The main symptoms with Aldosteronism is from potassium loss and resultant deficiency of this critical mineral, with muscle weakness. The blood pressure changes are observed later in the course of disease mainly with orthostatic hypotension. Feel good?? Read more...
Normal BP and PA. 24 F with aldosteronism. Unless you were born with HTN then as aldo increases your BP will increase. But if your normal BP has been say 90/60 and it goes up 30 points then your BP may be high for your but not High for everyone. Recommend you join my Yahoo group for folks like you. We have over 1,000. It is caused hyperaldosteonism. Or consult with me for second opinion. That is all I do. Read more...

I have normal blood pressure during the day and very low blood pressure at night. What can I do to put it normal?

BP dip. Our blood pressures normally dip at night. This is a normal cycle. BP also declines after eating. This is due to blood pooling in our intestinal vessels for digestion and absorption. Be careful. Don't overeat in the evening. Perhaps you need a bit more salt. Measure BP lying then standing a few days in a row -- both am and pm times and before bed. This will provide data for your doctor. Read more...
It depends. Know that it's normal for your blood pressure to decrease at night. But two things that matter to determine if this is worrisome, is how low is low and do you have any symptoms like lightheadedness, dizziness, and/or weakness when your blood pressure is "low". This information is very helpful for better counseling you. Read more...

I have normal blood pressure, however whenever I have to see a doctor I get white coat syndrome and it goes sky high. How do I keep calm?

White coat syndrome. This is common. The best thing you can do is keep track of your blood pressure when you're not at the office and bring in your cuff to make sure your cuff matches what the doctor gets. As long as it is normal at all other times, there's not much you really need to do. Read more...

I use seroquel (quetiapine) 300 mg pr. Day. My resting pulse is often above 100. I'm quite tall and have normal blood pressure and work out. Norm. Weight. Wtd?

Call your doctor. Seroquel (quetiapine) has a number of side effects some of which can be quite severe. It can cause slow, rapid or irregular heart beats and that is considered a serious side effect that requires medical attention as soon as possible. Because you are tall and have intermittent rapid pulse surges you might consider being evaluated for Marfan syndrome as well, although folks who have marfan's are usually thin. Read more...
Common side effect. I suggest, if you are otherwise healthy, that you try and make sure you are drinking plenty of fluids, water is best. I bet that will help. Also, remember seroquel (quetiapine) may cause weight gain, so watch out for that. Finally, be sure to discuss this with the dr. Who prescribed the medication. Read more...